shokouh, Saeed.. (1399). Existence of at least three weak solutions for a quasilinear elliptic system. , 6(24), 111-120.
Saeed. shokouh. "Existence of at least three weak solutions for a quasilinear elliptic system". , 6, 24, 1399, 111-120.
shokouh, Saeed.. (1399). 'Existence of at least three weak solutions for a quasilinear elliptic system', , 6(24), pp. 111-120.
shokouh, Saeed.. Existence of at least three weak solutions for a quasilinear elliptic system. , 1399; 6(24): 111-120.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب